# SDR IPXA2021011864585

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 60,290 hours, 19,760 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, ATB, NO EMERGENCY DECLARED & NO EQUIPMENT USED.  T/O & 38 MINS GOT L HYD QUANTITY EICAS LT QUANTITY L HYD PRIM PUMP.  EICAS LIGHT CAME ON WHEN USING SPEEDBRAKES.  ARRIVED WITH ZERO FLUID IN LT SYS.  NEVER LOST SYSTEM PRESSURE FOUND ELECTRO-HYD SERVO VALVE ON RUDDER RATION CHGR ACT LEAKING FROM PLUG ON SIDE OF VALVE, REF AMM 27-21-15.  R & R RRCA SOLENOID VALVE, AS PER AMM 27-21-15-201.  OPERATIONS CHECK OK, PER AMM 27-21-15-422-024.  NO LEAK NOTED AT THIS TIME.
